Alert archive / Vermont / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 55, NWS Burlington, VT
NWS Burlington, VT issued this severe thunderstorm warning at Jul 4, 2012, 9:04 PM EDT for Rutland County, Windsor County, Vermont. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 4, 2012, 9:04 PM EDT (01:04 UTC)
- Expired
- Jul 4, 2012, 9:47 PM EDT
- In force
- 43 min
- Issued by
- NWS Burlington, VT
- Area
- Storm-based polygon
Counties Rutland County, VT, Windsor County, VT
The radar
The Burlington radar (KCXX), 116 km from the middle of the area, began a volume at 01:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 4, 6:10 PM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 1.1 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 862 J/kg
- Mixed-layer CIN
- -71 J/kg
- Mixed-layer LCL
- 1800 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 183 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 9.3
The text
As transmitted, in the capitals the NWS used until 2016.
161
WUUS51 KBTV 050104
SVRBTV
VTC021-027-050200-
/O.NEW.KBTV.SV.W.0055.120705T0104Z-120705T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BURLINGTON VT
904 PM EDT WED JUL 4 2012
THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WINDSOR COUNTY IN SOUTHERN VERMONT...
RUTLAND COUNTY IN SOUTHERN VERMONT...
* UNTIL 1000 PM EDT.
* AT 900 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING ONE INCH DIAMETER
HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE SEVERE STORMS
EXTENDED FROM BARNARD TO WHITEHALL...AND WERE MOVING SOUTHEAST AT
40 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
WOODSTOCK...QUECHEE...SOUTH WOODSTOCK...HARTLAND...WINDSOR...
READING...WILGUS STATE PARK...NORTH SPRINGFIELD...SPRINGFIELD...
CHESTER...
THIS LINE OF SEVERE THUNDERSTORMS IS ALSO PRODUCING DEADLY CLOUD TO
GROUND LIGHTNING.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WIDESPREAD WIND DAMAGE IS EXPECTED WITH THIS LINE OF SEVERE
THUNDERSTORMS. WINDS MAY KNOCK DOWN TREES AND POWER LINES AND DAMAGE
BUILDINGS. TAKE COVER NOW.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT THURSDAY
MORNING FOR NORTHERN NEW YORK AND WESTERN VERMONT.
&&
LAT...LON 4325 7281 4330 7284 4331 7325 4356 7326
4358 7330 4362 7332 4362 7337 4356 7339
4360 7344 4364 7343 4377 7296 4375 7222
4370 7230 4360 7233 4358 7237 4338 7241
4330 7239 4323 7244 4322 7270
TIME...MOT...LOC 0101Z 335DEG 32KT 4370 7262 4353 7334
$$
BANACOS2 follow-up statements
161
WWUS51 KBTV 050129
SVSBTV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
929 PM EDT WED JUL 4 2012
VTC021-027-050200-
/O.CON.KBTV.SV.W.0055.000000T0000Z-120705T0200Z/
WINDSOR VT-RUTLAND VT-
929 PM EDT WED JUL 4 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR SOUTHERN RUTLAND AND SOUTHERN WINDSOR COUNTIES...
AT 923 PM EDT A LINE OF SEVERE THUNDERSTORMS WAS REPORTED PRODUCING
ONE INCH DIAMETER HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THESE SEVERE STORMS EXTENDED FROM WEST WINDSOR TO WEST PAWLET...AND
WERE MOVING SOUTHEAST AT 35 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
WILGUS STATE PARK...EXIT 8 I91...SPRINGFIELD...CHESTER...
THESE SEVERE THUNDERSTORMS ARE ALSO CAPABLE OF PRODUCING DEADLY CLOUD
TO GROUND LIGHTNING.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES. WINDS
MAY KNOCK DOWN TREES AND POWER LINES.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT THURSDAY
MORNING FOR NORTHERN NEW YORK AND WESTERN VERMONT.
&&
LAT...LON 4325 7281 4330 7284 4331 7325 4356 7326
4358 7330 4362 7332 4362 7337 4356 7339
4360 7344 4364 7343 4368 7261 4375 7237
4375 7224 4358 7237 4338 7241 4330 7239
4323 7244 4322 7270
TIME...MOT...LOC 0127Z 335DEG 32KT 4348 7248 4331 7320
$$
BANACOS410
WWUS51 KBTV 050147
SVSBTV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
947 PM EDT WED JUL 4 2012
VTC021-027-050154-
/O.CAN.KBTV.SV.W.0055.000000T0000Z-120705T0200Z/
WINDSOR VT-RUTLAND VT-
947 PM EDT WED JUL 4 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN RUTLAND AND SOUTHERN
WINDSOR COUNTIES IS CANCELLED...
THE SEVERE WEATHER HAS MOVED SOUTH OF THE AREA. THEREFORE THE
NATIONAL WEATHER SERVICE HAS CANCELLED THE SEVERE THUNDERSTORM
WARNING.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.
LAT...LON 4325 7281 4330 7284 4331 7325 4356 7326
4358 7330 4362 7332 4362 7337 4356 7339
4360 7344 4364 7343 4368 7261 4375 7237
4375 7224 4358 7237 4338 7241 4330 7239
4323 7244 4322 7270
TIME...MOT...LOC 0144Z 335DEG 32KT 4334 7239 4317 7311
$$
BANACOSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 8:25 PM EDT, 39 minutes earlier.
Area forecast discussion, Jul 4, 8:25 PM EDT, 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BURLINGTON VT 825 PM EDT WED JUL 4 2012 .SYNOPSIS... A FRONTAL BOUNDARY WILL PUSH ACROSS THE REGION THROUGH TONIGHT. PRECIPITATION WILL PERSIST INTO THURSDAY MORNING BEFORE HIGH PRESSURE BUILDS OVER THE AREA...AND REMAIN INTO FRIDAY. A WEAK FRONT PASSES THROUGH THE AREA SATURDAY...FOLLOWED BY HIGH PRESSURE FOR SUNDAY INTO NEXT MONDAY. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... AS OF 819 PM EDT WEDNESDAY...QUICK UPDATE - THREAT OF SEVERE WEATHER AND DAMAGING WINDS IN PARTICULAR - CONTINUES WITH BOW ECHO MOVING SEWD ACROSS THE SRN CHAMPLAIN VALLEY AND INTO CENTRAL VERMONT. ALSO CONTINUE TO ANTICIPATE STREET FLOODING AND SIGNIFICANT CLOUD TO GROUND LIGHTNING. SEVERE TSTM WATCH CONTINUES UNTIL MIDNIGHT. BEST POTL NEXT FEW HRS ADDISON/RUTLAND COUNTIES EWD ACROSS CENTRAL VERMONT...GUSTS TO 70 MPH REMAIN WITH STRONGEST PORTIONS OF THE BOW ECHO. IMPROVING CONDITIONS OVER NRN SECTIONS. PATCHY FOG OVERNIGHT AREAWIDE. SCT -RW/-TRW ACROSS THE CWA THIS AFTNOON/EVENING. EXPECTING ACTIVITY TO CONTINUE/INCR AS EVENING PROGRESSES. THIS WILL BE DO TO FRNT OVER CENTRAL QUEBEC THAT IS SLOWLY PUSHING S AND E. TEMPS/DEWPTS OVER THE AREA STILL REMAIN HIGH ATTM WITH NO MAJOR RELIEF EXPECTED UNTIL FROPA OCCURS TNGT. WITH ANY THUNDER...THE THREAT FOR SMALL HAIL/GUSTY WINDS AND LOCALLY HEAVY DOWNPOURS WILL PERSIST THRU MIDNIGHT TIL FRNT THRU MOST OF CWA. ACTIVITY WILL TAPER DOWN TO -RW FROM W TO E OVERNGT/TOWARDS MORNING. EXPECTING FG TO DEVELOP TNGT AS WELL AFT MIDNGT INTO THURSDAY MORNING. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/... AS OF 354 PM EDT WEDNESDAY...COASTL LOW DEVELOPS ALONG THE NEW ENGLAND COAST THURSDAY MORNING AS REMNANTS OF FRNT STALL OFFSHORE. NORTHERLY FLOW OVER THE CWA DURING THE DAY WITH HIGH PRESSURE BUILDING FROM THE WEST. SOME LINGERING CLDS/PRECIP FOR PORTIONS OF E VT THURSDAY MORNING...OTHERWISE REGION CLRING OUT FOR NICE DAY. STRONG UPPER RIDGE WHICH HAD BEEN OVER THE CENTRAL PLAINS WILL SHIFT EAST THURSDAY NIGHT INTO FRIDAY. THERMAL RIDGE BRINGS 850 TEMPS NEAR +20C AND 925 TEMPS AROUND +24C. THIS COMBINED WITH WESTERLY SFC WINDS WILL ALLOW HIGHS TO REACH AROUND 90F. MDLS BRING WK FRNTL BOUNDARY DOWN ACROSS NORTHERN ZONES FRI NGT. W/ STRONG SUBSIDENCE OVER AREA WILL KEEP ANY CHANCE FOR PRECIP NEAR THE CANADIAN BORDER. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... AS OF 354 PM EDT WEDNESDAY...FOR THE EXTENDED PERIOD...FRONT WHICH WAS NORTH OF CWA FOR FRI NGT WILL BEGIN TO DROP OVER THE CWA DURING THE DAY SATURDAY AS SFC RIDGE PUSHES WAY OFFSHORE. WILL CONTINUE WITH MENTION OF CHANCE FOR -RW/-TRW AS SYSTEM DOES FALL APART LATE IN DAY BFR HITTING SOUTHERN NEW ENG COAST. HIGH PRESSURE THEN IN CONTROL FOR SUNDAY INTO MONDAY WITH DRY CONDITIONS AND TEMPS NEAR NORMAL. BROAD UPPER LOW SETS UP OVER EASTERN QUEBEC FOR THE BEGINNING OF NEXT WEEK. WK VORT MAY DROP DOWN AFFECTING THE REGION WITH SOME LGT -RW...FOLLOWED BY HIGH PRESSURE MIDWEEK. && .AVIATION /00Z THURSDAY THROUGH MONDAY/... THROUGH 00Z FRIDAY...SVR TSTM THREAT RUT/MPV THRU 03Z...AFTER 03Z...A GENERAL CLEARING TREND IS EXPECTED WITH IFR BR/FOG LIKELY FORMING AT KSLK/KMPV AND SOME PATCHY MVFR BR POSSIBLE AT REMAINING TERMINALS. GENERALLY VFR THURSDAY. OUTLOOK 00Z FRIDAY THROUGH MONDAY... 18Z THURSDAY THROUGH 00Z SATURDAY...MAINLY VFR UNDER HIGH PRESSURE EXCEPT EARLY MORNING IFR FOG POSSIBLE AT KSLK/KMPV. 00Z SATURDAY THROUGH 00Z SUNDAY...MAINLY VFR WITH MVFR SHOWERS POSSIBLE AS A COLD FRONT SAGS SOUTHWARD ACROSS THE REGION. 00Z SUNDAY THROUGH 00Z MONDAY...VFR UNDER HIGH PRESSURE. && .BTV WATCHES/WARNINGS/ADVISORIES... VT...NONE. NY...NONE. && SYNOPSIS...JN NEAR TERM...BANACOS/JN SHORT TERM...JN LONG TERM...JN AVIATION...NEILES
Hazardous weather outlook, Jul 4, 4:34 AM EDT, 16 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT 434 AM EDT WED JUL 4 2012 NYZ026>031-034-035-087-VTZ001>012-016>019-050845- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA- WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR- EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND- 434 AM EDT WED JUL 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT. THERE IS THE POTENTIAL FOR STRONG THUNDERSTORMS TO DEVELOP MAINLY IN THE AFTERNOON. STORMS ARE NOT EXPECTED TO BECOME SEVERE, HOWEVER THEY COULD PRODUCE SMALL HAIL, GUSTY WINDS, AND TORRENTIAL RAINFALL. THE THUNDERSTORM THREAT WILL DIMINISH AND SHIFT EAST THROUGH THE EVENING HOURS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HANSON
In the hours before
Local storm report, Jul 4, 8:35 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
835 PM EDT WED JUL 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0732 PM TSTM WND DMG 1 E SOUTH BURLINGTON 44.47N 73.16W
07/04/2012 CHITTENDEN VT TRAINED SPOTTER
2 FOOT DIAMETER TREE UPROOTED AT THE ENTRANCE OF
BURLINGTON INTERNATIONAL AIRPORT
&&
EVENT NUMBER BTV1200234
MABLocal storm report, Jul 4, 8:36 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
836 PM EDT WED JUL 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0342 PM TSTM WND DMG CRAFTSBURY COMMON 44.65N 72.38W
07/04/2012 ORLEANS VT TRAINED SPOTTER
FARMSTAND OVERTURNED AND DAMAGED IN CRAFTSBURY COMMON
&&
EVENT NUMBER BTV1200235
NEILESLocal storm report, Jul 4, 8:45 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
845 PM EDT WED JUL 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0747 PM TSTM WND DMG NORTHFIELD 44.15N 72.66W
07/04/2012 WASHINGTON VT LAW ENFORCEMENT
TREES DOWN IN NORTHFIELD PER VT STATE POLICE
&&
EVENT NUMBER BTV1200236
LOCONTOLocal storm report, Jul 4, 8:49 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
849 PM EDT WED JUL 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM TSTM WND DMG 1 NW BERLIN 44.22N 72.59W
07/04/2012 WASHINGTON VT LAW ENFORCEMENT
2 TREES DOWN ON I-89 EXIT 6 ON THE SOUTHBOUND SIDE
RELAYED BY VT STATE POLICE
&&
EVENT NUMBER BTV1200237
LOCONTOLocal storm report, Jul 4, 9:03 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
903 PM EDT WED JUL 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0849 PM TSTM WND DMG CHIMNEY POINT 44.04N 73.42W
07/04/2012 ADDISON VT LAW ENFORCEMENT
TREES DOWN ALONG ROUTE 125 NEAR THE CROWN POINT NY AND
ADDISON VT BRIDGE
&&
EVENT NUMBER BTV1200239
LOCONTOLocal storm report, Jul 4, 9:04 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BURLINGTON VT
904 PM EDT WED JUL 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TSTM WND DMG SWANTON 44.92N 73.13W
07/04/2012 FRANKLIN VT TRAINED SPOTTER
LARGE TREE LIMB DOWN ON A POWER LINE
0315 PM TSTM WND DMG 1 NNW SWANTON 44.93N 73.13W
07/04/2012 FRANKLIN VT TRAINED SPOTTER
SMALL TREE DOWN
0342 PM TSTM WND DMG CRAFTSBURY 44.64N 72.37W
07/04/2012 ORLEANS VT TRAINED SPOTTER
LARGE TREE DOWN
0342 PM TSTM WND DMG CRAFTSBURY COMMON 44.65N 72.38W
07/04/2012 ORLEANS VT TRAINED SPOTTER
FARMSTAND OVERTURNED AND DAMAGED IN CRAFTSBURY COMMON
0406 PM TSTM WND DMG 1 W EAST HARDWICK 44.52N 72.32W
07/04/2012 CALEDONIA VT TRAINED SPOTTER
TREE DOWN ON POWER LINE
0418 PM HAIL 1 W WALDEN 44.45N 72.25W
07/04/2012 M1.00 INCH CALEDONIA VT PUBLIC
ESTIMATED 70 MPH WINDS BLEW A GRILL OFF A DECK AND
DOWNED MULT LIMBS AND POWER LINES... 1 INCH HAIL AS WELL
0418 PM TSTM WND DMG 1 W WALDEN 44.45N 72.25W
07/04/2012 CALEDONIA VT PUBLIC
ESTIMATED 70 MPH WINDS BLEW A GRILL OFF A DECK AND
DOWNED MULT LIMBS AND POWER LINES... 1 INCH HAIL AS WELL
0418 PM TSTM WND DMG LISBON 44.73N 75.32W
07/04/2012 ST. LAWRENCE NY PUBLIC
MULTIPLE TREES AND POWER LINES DOWN ACROSS ROADS IN
LISBON
0421 PM HAIL WALDEN 44.45N 72.22W
07/04/2012 M1.00 INCH CALEDONIA VT PUBLIC
PUBLIC
0421 PM HEAVY RAIN WALDEN 44.45N 72.22W
07/04/2012 M2.20 INCH CALEDONIA VT PUBLIC
PUBLIC
0422 PM HAIL 1 SSW WALDEN 44.44N 72.23W
07/04/2012 M1.00 INCH CALEDONIA VT TRAINED SPOTTER
POWER OUT AND 1 INCH HAIL REPORTED BY TRAINED SPOTTER
0424 PM TSTM WND DMG 1 WNW WEST DANVILLE 44.42N 72.22W
07/04/2012 CALEDONIA VT PUBLIC
15 TO 20 TREES DOWN ON CARS AND ACROSS N SHORE DRIVE.
SMALL BOATS FLIPPED IN JOES POND.
0430 PM HAIL WEST DANVILLE 44.41N 72.20W
07/04/2012 M0.88 INCH CALEDONIA VT PUBLIC
MULTIPLE TREES AND POWER LINES DOWN
0430 PM TSTM WND DMG WEST DANVILLE 44.41N 72.20W
07/04/2012 CALEDONIA VT PUBLIC
MULTIPLE TREES AND POWER LINES DOWN
0430 PM TSTM WND DMG 1 WNW WEST DANVILLE 44.42N 72.22W
07/04/2012 CALEDONIA VT PUBLIC
MANY TREES DOWN
0431 PM HAIL DANVILLE 44.41N 72.14W
07/04/2012 E0.75 INCH CALEDONIA VT PUBLIC
0435 PM HAIL CANTON 44.60N 75.17W
07/04/2012 M1.50 INCH ST. LAWRENCE NY PUBLIC
PUBLIC
0449 PM TSTM WND GST BARNET 44.30N 72.05W
07/04/2012 E60 MPH CALEDONIA VT TRAINED SPOTTER
TRAINED SPOTTER
0500 PM TSTM WND DMG 1 S BARNET CENTER 44.30N 72.09W
07/04/2012 CALEDONIA VT PUBLIC
TREE LIMBS DOWN ON CLOUD BROOK ROAD
0510 PM TSTM WND DMG EAST RYEGATE 44.20N 72.06W
07/04/2012 CALEDONIA VT PUBLIC
TREES DOWN
0518 PM TSTM WND DMG NEWBURY 44.08N 72.06W
07/04/2012 ORANGE VT LAW ENFORCEMENT
TREES DOWN
0550 PM TSTM WND DMG 2 SSW SOUTH BURLINGTON 44.44N 73.19W
07/04/2012 CHITTENDEN VT NWS EMPLOYEE
TREE DOWN IN RESIDENTIAL BACKYARD ON SPEAR STREET
0626 PM HAIL ROUSES POINT 44.99N 73.36W
07/04/2012 M1.25 INCH CLINTON NY PUBLIC
PUBLIC
0630 PM HAIL NORTHFIELD 44.15N 72.66W
07/04/2012 E0.75 INCH WASHINGTON VT PUBLIC
DIME SIZE HAIL IN NORTHFIELD
0638 PM HAIL EAST ROXBURY 44.08N 72.65W
07/04/2012 M0.25 INCH WASHINGTON VT PUBLIC
0645 PM TSTM WND DMG ELLENBURG DEPOT 44.91N 73.80W
07/04/2012 CLINTON NY PUBLIC
TREES DOWN
0650 PM HAIL 1 SSE DANNEMORA 44.71N 73.72W
07/04/2012 E1.00 INCH CLINTON NY PUBLIC
QUARTER SIZE HAIL IN DANNEMORA ON EMMONS STREET
0650 PM TSTM WND DMG ELLENBURG 44.89N 73.84W
07/04/2012 CLINTON NY PUBLIC
TREES AND POWERLINES DOWN
0700 PM TSTM WND GST 2 SE MALLETTS BAY 44.53N 73.20W
07/04/2012 M70 MPH CHITTENDEN VT PUBLIC
PUBLIC
0700 PM HAIL 2 SE MALLETTS BAY 44.53N 73.20W
07/04/2012 M1.25 INCH CHITTENDEN VT PUBLIC
PUBLIC
0700 PM HEAVY RAIN 2 SE MALLETTS BAY 44.53N 73.20W
07/04/2012 M2.00 INCH CHITTENDEN VT PUBLIC
PUBLIC
0700 PM TSTM WND DMG DANNEMORA 44.72N 73.72W
07/04/2012 CLINTON NY PUBLIC
BRANCHES DOWN AND A GUY LINE SUPPORTING A 40 FOOT
ANTENNA BROKEN ON A RESIDENTIAL PROPERTY
0710 PM TSTM WND DMG MALLETTS BAY 44.55N 73.23W
07/04/2012 CHITTENDEN VT PUBLIC
TREES DOWN ALONG MALLETTS BAY
0710 PM HAIL PEASLEEVILLE 44.60N 73.67W
07/04/2012 M1.00 INCH CLINTON NY PUBLIC
0710 PM TSTM WND DMG 1 N MALLETTS BAY 44.57N 73.23W
07/04/2012 CHITTENDEN VT NWS EMPLOYEE
TREES DOWN
0715 PM TSTM WND DMG 2 N JUNIPER ISLAND 44.47N 73.27W
07/04/2012 CHITTENDEN VT COAST GUARD
COUPLE OF BOATS BROKE FROM THEIR MOORINGS AND A COUPLE
MORE WERE RAN AGROUND BY WINDS AND WAVES
0720 PM TSTM WND DMG 1 WNW ESSEX JUNCTION 44.50N 73.12W
07/04/2012 CHITTENDEN VT FIRE DEPT/RESCUE
POWER LINES DOWN ON PEARL STREET IN ESSEX JUNCTION
0722 PM TSTM WND DMG BURLINGTON 44.47N 73.21W
07/04/2012 CHITTENDEN VT PUBLIC
TREE DOWN ON SAINT PAUL ST IN BURLINGTON
0724 PM TSTM WND DMG 1 E SOUTH BURLINGTON 44.47N 73.15W
07/04/2012 CHITTENDEN VT TRAINED SPOTTER
UTILITY POLE FELL ONTO A SMALL AIRPLANE
0725 PM TSTM WND DMG SOUTH BURLINGTON 44.47N 73.17W
07/04/2012 CHITTENDEN VT FIRE DEPT/RESCUE
TREE DOWN ON WILLISTON ROAD IN SOUTH BURLINGTON
0725 PM TSTM WND DMG 1 NNW BURLINGTON 44.49N 73.22W
07/04/2012 CHITTENDEN VT PUBLIC
NUMEROUS TREES AND BRANCHES DOWN ON MANHATTAN DRIVE IN
BURLINGTON
0729 PM TSTM WND GST BURLINGTON 44.48N 73.21W
07/04/2012 E70 MPH CHITTENDEN VT TRAINED SPOTTER
KING STREET IN DOWNTOWN BURLINGTON FLOODED
0730 PM TSTM WND DMG 1 NNW BURLINGTON 44.48N 73.22W
07/04/2012 CHITTENDEN VT PUBLIC
MULTIPLE TREES DOWN ON N. CHAMPLAIN DRIVE
0730 PM TSTM WND DMG 2 ESE SOUTH BURLINGTON 44.46N 73.14W
07/04/2012 CHITTENDEN VT PUBLIC
2 TREES DOWN ON WILLISTON ROAD
0732 PM TSTM WND DMG 1 E SOUTH BURLINGTON 44.47N 73.16W
07/04/2012 CHITTENDEN VT TRAINED SPOTTER
2 FOOT DIAMETER TREE UPROOTED AT THE ENTRANCE OF
BURLINGTON INTERNATIONAL AIRPORT
0734 PM TSTM WND DMG 1 SSE SOUTH BURLINGTON 44.46N 73.17W
07/04/2012 CHITTENDEN VT PUBLIC
TREES DOWN
0747 PM TSTM WND DMG NORTHFIELD 44.15N 72.66W
07/04/2012 WASHINGTON VT LAW ENFORCEMENT
TREES DOWN IN NORTHFIELD PER VT STATE POLICE
0756 PM TSTM WND DMG SOUTH BURLINGTON 44.47N 73.17W
07/04/2012 CHITTENDEN VT BROADCAST MEDIA
FOX44 REPORTS A TREE DOWN ON I-189 IN SOUTH BURLINGTON
0803 PM FLOOD SOUTH BURLINGTON 44.47N 73.17W
07/04/2012 CHITTENDEN VT BROADCAST MEDIA
STREET FLOODING ON NORTH WILLARD ST IN SOUTH BURLINGTON
0805 PM FLOOD 1 NNW BURLINGTON 44.49N 73.22W
07/04/2012 CHITTENDEN VT PUBLIC
STREET FLOODING ON MANHATTAN DRIVE IN BURLINGTON
0809 PM MARINE TSTM WIND DIAMOND ISLAND 44.24N 73.33W
07/04/2012 M75 MPH ADDISON VT MESONET
DIAMOND ISLAND OBSERVATION PLATFORM REPORTED A GUST OF
65 KNOTS
0815 PM TSTM WND DMG 1 NW BERLIN 44.22N 72.59W
07/04/2012 WASHINGTON VT LAW ENFORCEMENT
2 TREES DOWN ON I-89 EXIT 6 ON THE SOUTHBOUND SIDE
RELAYED BY VT STATE POLICE
0818 PM TSTM WND DMG EAST MONTPELIER 44.27N 72.49W
07/04/2012 WASHINGTON VT PUBLIC
MANY BRANCHES DOWN... ESTIMATED WINDS 45MPH
0849 PM TSTM WND DMG CHIMNEY POINT 44.04N 73.42W
07/04/2012 ADDISON VT LAW ENFORCEMENT
TREES DOWN ALONG ROUTE 125 NEAR THE CROWN POINT NY AND
ADDISON VT BRIDGE
&&
EVENT NUMBER BTV1200187 BTV1200188 BTV1200233 BTV1200235 BTV1200232
BTV1200194 BTV1200195 BTV1200202 BTV1200205 BTV1200206 BTV1200190
BTV1200193 BTV1200197 BTV1200198 BTV1200200 BTV1200189 BTV1200191
BTV1200192 BTV1200196 BTV1200199 BTV1200201 BTV1200223 BTV1200204
BTV1200219 BTV1200203 BTV1200209 BTV1200208 BTV1200210 BTV1200216
BTV1200217 BTV1200218 BTV1200229 BTV1200207 BTV1200211 BTV1200231
BTV1200238 BTV1200214 BTV1200215 BTV1200220 BTV1200212 BTV1200227
BTV1200213 BTV1200222 BTV1200230 BTV1200234 BTV1200221 BTV1200236
BTV1200224 BTV1200225 BTV1200226 BTV1200228 BTV1200237 BTV1200240
BTV1200239
MABThe office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 8:41 PM EDT | Severe Thunderstorm Warning | BTV | Addison, Orange, Rutland, Washington, Windsor | 42 min |
Nearby
Severe Thunderstorm Warnings in Vermont, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.